DAVOL INC., SUB. C.R. BARD, INC. -1213643 ARISTA AH; AGENT, ABSORBABLE HEMOSTATIC, NON COLLAGEN BASED
Back to Search Results |
| Catalog Number |
SM0002-USA |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
09/20/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
As reported, the patient developed an infection thereby underwent revision surgery post usage of arista ah.Contact information was not provided.Based on the information available, no conclusions can be made as to the degree to which the product may have caused or contributed to the patient¿s clinical course.No lot number has been provided; therefore, a review of the manufacturing records is not possible.Postoperative infection is a known inherent risk of surgery.This emdr represents the arista ah.An additional emdr was submitted to represent the phasix mesh.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
As reported per medwatch form (mw5155891): "hernia mesh implant resulting in infection revision surgery and prolonged infection.Cr bardmesh hrna repair 25cmx31cm implant type: mesh/peg, implanted area: abdomen laterality: implanted on (b)(6) 2023.Number implanted: 1 status: implanted, manufacturer cr bard, model number: 1190500, lot number: hugz0902, serial number: sealnt pwdr hemos 3gm arista implant type sealant implanted area: abdomen laterality: n/a implanted on (b)(6) 2023.Number implanted: 2 medical center revision surgery (b) (6) after mri and bloodwork showed abdominal infection.Hospitalized third time (b)(6) with recurring infection.Blood work and antibiotics for three days." this file represents the arista ah.